# SDR TIMA20140723012

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Aircraft time: 25,253 hours, 31,748 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 99420024605
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PILOT FAILED TO ENSURE THAT THE PILOT HATCH WAS FULLY LATCHED PRIOR TO TAKEOFF.  DURING CRUISE THE PILOT HATCH CAME OPEN IMPACTING THE UPPER FUSELAGE & THEN DEPARTED THE ACFT.  ACFT CONTROL WAS NEVER COMPROMISED.  ACFT LANDED WITHOUT FURTHER INCIDENT.
